Journal of Applied Mathematics and Physics

Volume 3, Issue 7 (July 2015)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Reliability Analysis of a Redundant Cascade System by Using Markovian Approach

HTML  XML Download Download as PDF (Size: 293KB)  PP. 911-920  
DOI: 10.4236/jamp.2015.37111    2,822 Downloads   3,285 Views  Citations

ABSTRACT

In the present work, it is assumed that the n-components are arranged in the hierarchial order. The n-cascade system surviving with loss of m components by k number of attacks is studied; the general equation for the reliability is obtained for the above said system; and the system reliability is computed numerically for 6-cascade system for 2-number of attacks.

Share and Cite:

Swathi, N. and Maheswari, T. (2015) Reliability Analysis of a Redundant Cascade System by Using Markovian Approach. Journal of Applied Mathematics and Physics, 3, 911-920. doi: 10.4236/jamp.2015.37111.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.